Shop for OTC Vitamins, OTC Medicines, Beauty Cosmetics and Baby Needs.

View Your Cart:    |    Checkout  |    Catalog
McAfee SECURE sites help keep you safe from identity theft, credit card fraud, spyware, spam, viruses and online scams
Order by Phone
1-718-204-7211
  • Shop By Brand
  • Alphabet-Brand-A
  • Alphabet-Brand-B
  • Alphabet-Brand-C
  • Alphabet-Brand-D
  • Alphabet-Brand-E
  • Alphabet-Brand-F
  • Alphabet-Brand-G
  • Alphabet-Brand-H
  • Alphabet-Brand-I
  • Alphabet-Brand-J
  • Alphabet-Brand-K
  • Alphabet-Brand-L
  • Alphabet-Brand-M
  • Alphabet-Brand-N
  • Alphabet-Brand-O
  • Alphabet-Brand-P
  • Alphabet-Brand-Q
  • Alphabet-Brand-R
  • Alphabet-Brand-S
  • Alphabet-Brand-T
  • Alphabet-Brand-U
  • Alphabet-Brand-V
  • Alphabet-Brand-W
  • Alphabet-Brand-X
  • Alphabet-Brand-Y
  • Alphabet-Brand-Z
  • Shop-Other-Brands
Home > Mother and Baby Needs > Baby Health and FirstAid > Pain and Fever Medicines For Kids >
Acetaminophen elixir childrens cherry flavored liquid, Pain and Fever

Acetaminophen Elixir More items by this brand

Reward Points on this item:1  ?

Quantity:


Need Help? 800-361-2028

Acetaminophen elixir childrens cherry flavored liquid - 4 Oz

Acetaminophen elixir childrens cherry flavored liquid temporarily relieves minor aches and pains due to headache, backache.
Share Your Review: Write a review
Retail: $3.15 Our Price:$1.80 You Save: $1.35 (42.9%)
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    • UPC : 353807129048

    MANUFACTURER: PREFFERED PLUS PRODUCTS.

    INDICATIONS:

    Acetaminophen elixir childrens cherry flavored liquid

    Acetaminophen Elixir Children's Cherry temporarily relieves minor aches and pains due to: the common cold, flu, headaches, sore throat, immunizations, toothaches, temporarily reduces fever.

    INGREDIENTS:

    Active Ingredients

    Per Teaspoon (5 mL): Acetaminophen 160 mg.

    Inactive Ingredients

    Butylparaben; Cellulose; Citric Acid; Corn Syrup; FD&C Red #40; Flavors; Glycerin; Propylene Glycol; Purified Water; Sodium Benzoate; Sorbitol; Xanthan Gum.

    DIRECTIONS:

    Find right dose on chart below. If possible, use weight to dose; otherwise, use age. If needed, repeat dose every 4 hours. Do not use more than 5 times in 24 hours. Under 24 lbs, under 2 yrs: call a doctor. 24-35 lbs, 2-3 yrs: 1 tsp. 36-47 lbs, 4-5 yrs: 1 1/2 tsp. 48-59 lbs, 6-8 yrs: 2 tsp. 60-71 lbs, 9-10 yrs: 2 1/2 tsp. 72-95 lbs, 11 yrs: 3 tsp.

    WARNINGS:

    Sore throat warning: if sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use with any other product containing acetaminophen. When using this product do not exceed recommended dose (see overdose warning). Stop use and ask a doctor if: new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 5 days; fever gets worse or lasts for more than 3 days. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) could cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical even if you do not notice any signs or symptoms.

    Shipping Weight : 0.60 lb

    STORE FEATURES: We stock and ship Genuine, new and manufacturer direct products.

    • Heavy weight items above 10 LBs are not eligible for Free Shipping.
    • Almost All Domestic Orders over $79 gets Free Shipping with in USA by ground. * Conditions apply.
    • 30 day Return & 7-Day Refund policy (see policy pages for details).
    • We respect your privacy. Hence we do not Spam your mail box.
    • Add more to your shopping cart and get shipping discounts.
    Product Reviews
    Safe Secure Shopping
    Official PayPal Seal
    myotcstore is an Upfront Merchant on TheFind. Click for info.
    Mailing List:
    Read Your Store Reviews
    call Us
    Product descriptions and images presented on the site are for representational use only and do not constitute or substitute for medical information from your health care or medical professional. Information on this site is provided for informational purposes only. You should read carefully all on correct product packaging and follow the instructions. If you have or suspect that you have a medical problem, promptly contact your health care provider. Information and statements regarding dietary supplements on this site have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease and may be for commercial. Image shown for reference only. Actual item you recieve may differ from shown.
    Copyright © 2007-2014. All Rights Reserved by myotcstore.com Terms & Conditions